MAUDE Adverse Event Report: ODNE AG ODNECLEAN

ODNE AG ODNECLEAN
Model Number E-0003
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Post-operative pain and flare-ups are know side effects of endodontic treatments used to treat a severe infection inside the tooth and the apical tissue and bone.Cases of severe pain or swelling are less common but still happen.It is suspected that the severe reaction in this case might have been caused by the absence of cortical bone surrounding the apex of the distal root (as reported by the surgeon who extracted the tooth), which could have allowed infected debris to be flushed into the soft tissues and triggered an acute inflammatory response.The medical device used (odneclean) performed normally and as intended.It cannot be concluded if the device contributed to the adverse event or not.
 
Event or Problem Description
Patient received initial root canal treatment on tooth #31.3 days following treatment he began to develop some swelling.On day 5 the patient had worsening trismus.Endodontist instructed him to go to the emergency room for a ct scan.A lateral pharyngeal space infection was noted and the oral surgeon on staff extracted the tooth.A small amount of pdl (periodontal ligament) widening was noted around the apex of the d (distal) root with a slight perforation of the lingual cortical plate.

Brand Name
ODNECLEAN
Common Device Name
ODNECLEAN
Manufacturer (Section D)
ODNE AG
ringstrasse 14
duebendorf, zh 8600
SZ  8600
Manufacturer (Section G)
ODNE AG
ringstrasse 14
duebendorf, zh 8600
SZ   8600
Manufacturer Contact
mark bispinghoff
ringstrasse 14
duebendorf, zh 8600
SZ   8600
MDR Report Key25652841
Report Number3030405669-2026-00003
Device Sequence Number14919497
Product Code ELC
UDI-Device Identifier07649988156632
UDI-Public7649988156632
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233844
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE-0003
Device Catalogue NumberE-0003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR
Patient SexMale